# SDR REXA2016060301020

- Difficulty date: June 3, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Link Assy
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR LATCH MECHANISM LINK ASSY, PN 601R38362-3 IS CRACKED.  R & R AVIONICS DOOR LATCH MECHANISM LINK ASSY IAW AMM 52-42-02-400-802 AND 52-42-02-820-801.  FUNCTIONAL CHECK GOOD AT THIS TIME.
